# SDR DALA2023071705787

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 AFTER REMOVAL OF CPAX FLOOR BOX BEAM LOCATED BETWEEN STA 1620-1640, RBL 20, CORROSION WAS FOUND ON COMPONENT. CORRECTIVE ACTION: SUMMARY OF NRC 00807 FLOOR BOX BEAM WAS REPLACED PER DWG 146N5281 AND B757-200 SRM 51-40. (2862797)
